MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN CLARITY; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN CLARITY; CATHETER, PERCUTANEOUS
Model Number 6225
Medical Device Problem Codes Burst Container or Vessel (1074); Deflation Problem (1149)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during an implant procedure, the balloon catheter would not deflate after contrast was injected into the port, even when negative pressure was used.The catheter and sheath were removed together, and then the balloon burst as it was exiting the vein.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN CLARITY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7254092
Report Number9612164-2018-00239
Device Sequence Number19099196
Product Code DQY
UDI-Device Identifier00643169530102
UDI-Public00643169530102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2019
Device Model Number6225
Device Catalogue Number6225
Device Lot Number0008756519
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2017
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight37